# SDR FDEA200905041497

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT WING OUTBOARD FLAP OUTBOARD HINGE UPPER MOUNT FWD AND AFT SURFACE AT WING SIDE.  REWORKED AS PER EA 1-5750-129202,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
